MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS PAT RESRF RD 35 MM STD; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META

SMITH & NEPHEW, INC. JRNY BCS PAT RESRF RD 35 MM STD; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Catalog Number 74024835
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 10/19/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient presented deep scar tissue on right knee.Adverse event was resolved with manipulation under anesthesia.
 
Additional Manufacturer Narrative
The device, used in treatment was not returned for evaluation.Without the actual product, product evaluation could not be performed and complaint could not be confirmed.At this time, we have no reason to suspect that the products failed to meet any product specifications at the time of manufacture.According to clinical/medical investigation, it was reported that patient presented with deep scar tissue on right knee and underwent a subsequent mua.Arthrofibrosis is a known possible complication post tka and is addressed in knee systems ifu.The patient impact beyond the reported clinical finding and subsequent mua could not be determined.No further medical assessment can be rendered at this time.Should clinical documentation become available in the future, the clinical/medical task may be re-evaluated.A review of complaint history for the listed part revealed no prior complaints.A review of the manufacturing records did not reveal any manufacturing or material abnormalities that could have caused or contributed to the reported incident.A review of risk management files and the instructions for use found that the reported failure was documented appropriately.Possible causes could include but not limited to traumatic injury, joint tightness, material in use, patient reaction or loss of sterility.Based on this investigation, the need for corrective action is not indicated.Should additional information be received, the complaint will be reopened.No further actions are being taken at this time.We consider this investigation closed.Credit will not be issued for the device.

Brand Name
JRNY BCS PAT RESRF RD 35 MM STD
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10063678
Report Number1020279-2020-01763
Device Sequence Number3514087
Product Code JWH
UDI-Device Identifier03596010554543
UDI-Public3596010554543
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74024835
Device Lot Number17DM00156
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/20/2020
Supplement Date Received by Manufacturer01/20/2021
Initial Report FDA Received Date05/15/2020
Supplement Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight95